You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Approximation of Strictly Singular and Strictly Cosingular Operators Using Nonstandard Analysis
J. W. Brace and R. Royce Kneece
Transactions of the American Mathematical Society
Vol. 168 (Jun., 1972), pp. 483-496
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1996187
Page Count: 14
You can always find the topics here!Topics: Topological theorems, Topology, Linear transformations, Approximation, Isomorphism, Nonstandard models, Banach space, Adjoints, Unit ball
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The strictly singular operators and the strictly cosingular operators are characterized by the manner in which they can be approximated by continuous linear operators of finite-dimensional range. We make use of linear convergence structures to obtain each class as limit points of the operators with finite-dimensional range. The construction of a nonstandard model makes it possible to replace convergence structures by topologies. Our nonstandard models are called nonstandard locally convex spaces.
Transactions of the American Mathematical Society © 1972 American Mathematical Society